# SDR DALA2018101005987

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 56,547 hours, 18,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AFT FLAP LOWER SURFACE HAS SMALL DENT WITH DELAMINATION 1 FOOT OUTB OF NR 2 CANOE. LT O/B AFT C/W PERMANENT REPAIR PER SRM 57-53-01 FIGURE 201.
